Original languageEnglish
Title of host publicationAPPLICATIONS OF MATHEMATICS IN ENGINEERING AND ECONOMICS (AMEE'16)
Editors Pasheva, N Popivanov, G Venkov
PublisherAmerican Institute of Physics Publising LLC
Number of pages8
Volume1789
ISBN (Electronic)9780735414532
DOIs
Publication statusPublished - 16 Dec 2016
Event42nd International Conference on Applications of Mathematics in Engineering and Economics (AMEE) - Sozopol, Bulgaria
Duration: 8 Jun 201613 Jun 2016

Publication series

NameAIP Conference Proceedings
PublisherAMER INST PHYSICS
Volume1789
ISSN (Print)0094-243X

Conference

Conference42nd International Conference on Applications of Mathematics in Engineering and Economics (AMEE)
CountryBulgaria
CitySozopol
Period08/06/201613/06/2016

ASJC Scopus subject areas

  • Physics and Astronomy(all)

WoS ResearchAreas Categories

  • Mathematics, Applied

Cite this

Petunin, A. A., Polishuk, E. G., Chentsov, A. G., Chentsov, P. A., & Ukolov, S. S. (2016). About some types of constraints in problems of routing. In Pasheva, N. Popivanov, & G. Venkov (Eds.), APPLICATIONS OF MATHEMATICS IN ENGINEERING AND ECONOMICS (AMEE'16) (Vol. 1789). [060002] (AIP Conference Proceedings; Vol. 1789). American Institute of Physics Publising LLC. https://doi.org/10.1063/1.4968494
Petunin, A. A. ; Polishuk, E. G. ; Chentsov, A. G. ; Chentsov, P. A. ; Ukolov, S. S. / About some types of constraints in problems of routing. APPLICATIONS OF MATHEMATICS IN ENGINEERING AND ECONOMICS (AMEE'16). editor / Pasheva ; N Popivanov ; G Venkov. Vol. 1789 American Institute of Physics Publising LLC, 2016. (AIP Conference Proceedings).
@inproceedings{be3b074787e94b9b8159d7e084e2b0f7,
title = "About some types of constraints in problems of routing",
author = "Petunin, {A. A.} and Polishuk, {E. G.} and Chentsov, {A. G.} and Chentsov, {P. A.} and Ukolov, {S. S.}",
year = "2016",
month = "12",
day = "16",
doi = "10.1063/1.4968494",
language = "English",
volume = "1789",
series = "AIP Conference Proceedings",
publisher = "American Institute of Physics Publising LLC",
editor = "Pasheva and N Popivanov and G Venkov",
booktitle = "APPLICATIONS OF MATHEMATICS IN ENGINEERING AND ECONOMICS (AMEE'16)",
address = "United States",

}

Petunin, AA, Polishuk, EG, Chentsov, AG, Chentsov, PA & Ukolov, SS 2016, About some types of constraints in problems of routing. in Pasheva, N Popivanov & G Venkov (eds), APPLICATIONS OF MATHEMATICS IN ENGINEERING AND ECONOMICS (AMEE'16). vol. 1789, 060002, AIP Conference Proceedings, vol. 1789, American Institute of Physics Publising LLC, 42nd International Conference on Applications of Mathematics in Engineering and Economics (AMEE), Sozopol, Bulgaria, 08/06/2016. https://doi.org/10.1063/1.4968494

About some types of constraints in problems of routing. / Petunin, A. A.; Polishuk, E. G.; Chentsov, A. G.; Chentsov, P. A.; Ukolov, S. S.

APPLICATIONS OF MATHEMATICS IN ENGINEERING AND ECONOMICS (AMEE'16). ed. / Pasheva; N Popivanov; G Venkov. Vol. 1789 American Institute of Physics Publising LLC, 2016. 060002 (AIP Conference Proceedings; Vol. 1789).

Research output: Chapter in Book/Report/Conference proceedingConference contributionResearchpeer-review

TY - GEN

T1 - About some types of constraints in problems of routing

AU - Petunin, A. A.

AU - Polishuk, E. G.

AU - Chentsov, A. G.

AU - Chentsov, P. A.

AU - Ukolov, S. S.

PY - 2016/12/16

Y1 - 2016/12/16

UR - http://www.scopus.com/inward/record.url?scp=85019241648&partnerID=8YFLogxK

UR - https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=tsmetrics&SrcApp=tsm_test&DestApp=WOS_CPL&DestLinkType=FullRecord&KeyUT=000399215200073

U2 - 10.1063/1.4968494

DO - 10.1063/1.4968494

M3 - Conference contribution

VL - 1789

T3 - AIP Conference Proceedings

BT - APPLICATIONS OF MATHEMATICS IN ENGINEERING AND ECONOMICS (AMEE'16)

A2 - Pasheva, null

A2 - Popivanov, N

A2 - Venkov, G

PB - American Institute of Physics Publising LLC

ER -

Petunin AA, Polishuk EG, Chentsov AG, Chentsov PA, Ukolov SS. About some types of constraints in problems of routing. In Pasheva, Popivanov N, Venkov G, editors, APPLICATIONS OF MATHEMATICS IN ENGINEERING AND ECONOMICS (AMEE'16). Vol. 1789. American Institute of Physics Publising LLC. 2016. 060002. (AIP Conference Proceedings). https://doi.org/10.1063/1.4968494